# SDR ASOA2015012312078

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 21,314 hours, 20,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 8 ON CEILING IS MISSING.  FOUND LENS IN OTBD BIN. REINSTALLED EXIT SIGN IAW AMM 33-50-01.  ACFT OK FOR SERVICE.
